# SDR VNAA2010022500009

- Difficulty date: February 20, 2010
- Submitted: February 25, 2010
- Operation: Air carrier
- Aircraft: N705PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10144
- Aircraft time: 14,264 hours, 14,008 cycles
- Engine: Ge CF348C1
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fmu
- Part number: 4120T01P02
- Part serial: WYGA7633
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 12,303 hours, 12,231 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED A LEFT ENGINE N1 SURGE IN BOTH CLIMB AND CRUISE POWER AFTER DEPARTURE FROM CLT.  AIRCRAFT RETURNED TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE AIRCRAFT AND REMOVED AND REPLACED THE LT FUEL METERING UNIT (FMU) USING THE AIRCRAFT MAINTENANCE MANUAL.  MAINTENANCE PERFORMED CHECKS USING THE AIRCRAFT MAINTENANCE MANUAL.  AIRCRAFT WAS RELEASED FOR SERVICE.
